MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TRILOGY; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TRILOGY; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Codes Fracture (1260); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign: canada.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor trends.
 
Event or Problem Description
It was reported the device¿s ring lock was found broken upon opening the box.During inspection prior to use, the ring lock component was observed broken while still in its packaging.The device was not used, and no procedure was performed.No environmental conditions were reported.There was no patient involvement.It was reported that no further information is available.
 
Event or Problem Description
Upon receiving additional information of the reported event, it was determined to be not reportable as this product was not involved in the event.The initial report should be voided.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that during a hip procedure, the locking ring on the cup was found damaged.When going to assemble the head, the locking ring was noticed as broken and the liner was not seating.There was no known impact or consequences to the patient.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Corrected: it was determined this product within the report is the correct complaint component and should be captured in a new initial medwatch report.G2: foreign ¿ event occurred in canada.The product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
TRILOGY
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23741479
Report Number0001822565-2025-04397
Device Sequence Number8469457
Product Code LPH
UDI-Device Identifier00889024118096
UDI-Public(01)00889024118096(17)330725(10)66082967
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00620005222
Device Lot Number66082967
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer01/26/2026
02/27/2026
05/12/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date02/19/2026
03/19/2026
06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown